Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 142, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 19, 2007, 5:12 PM CDT for LeFlore County, Oklahoma. It was in force for 78 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2007, 5:12 PM CDT (22:12 UTC)
- Expired
- Jun 19, 2007, 6:30 PM CDT
- In force
- 78 min
- Issued by
- NWS Tulsa, OK
- Area
- Counties, with a storm outline in the text
County LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 73 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 4:52 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 10.2 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2856 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 527 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KTSA 192212 SVRTSA OKC079-192330- /O.NEW.KTSA.SV.W.0142.070619T2212Z-070619T2330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 512 PM CDT TUE JUN 19 2007 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA * UNTIL 630 PM CDT * AT 509 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED 18 MILES EAST OF BIG CEDAR...MOVING SOUTHWEST AT 10 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BIG CEDAR AND OCTAVIA. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3452 9447 3488 9444 3488 9475 3450 9478 $$
3 follow-up statements
000 WWUS54 KTSA 192257 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 557 PM CDT TUE JUN 19 2007 OKC079-192330- /O.CON.KTSA.SV.W.0142.000000T0000Z-070619T2330Z/ LE FLORE OK- 557 PM CDT TUE JUN 19 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR SOUTHEASTERN LE FLORE COUNTY... AT 551 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE SEVERE THUNDERSTORMS THAT WERE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF WISTER TO HEAVENER TO 8 MILES SOUTH OF HODGEN...MOVING NORTHWEST AT 15 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...HODGEN...POTEAU AND HOWE. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORMS HAVE PASSED YOUR AREA. LAT...LON 3452 9447 3506 9444 3506 9484 3476 9482 $$
000 WWUS54 KTSA 192313 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 612 PM CDT TUE JUN 19 2007 OKC079-192330- /O.CON.KTSA.SV.W.0142.000000T0000Z-070619T2330Z/ LE FLORE OK- 612 PM CDT TUE JUN 19 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR SOUTHEASTERN LE FLORE COUNTY... AT 608 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF HOWE TO HOWE TO HEAVENER...MOVING NORTHWEST AT 10 MPH. A SECOND SEVERE THUNDERSTORM WAS LOCATED BETWEEN BIG CEDAR AND HEAVENER. THIS STORM WAS ALSO MOVING NORTHWEST NEAR 10 MPH. THE STORMS HAD SHOWN SOME SIGNS OF WEAKENING...BUT WILL STILL PRODUCE STRONG WINDS AND VERY HEAVY RAIN. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3459 9446 3494 9444 3502 9464 3473 9471 $$
000 WWUS54 KTSA 192327 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 625 PM CDT TUE JUN 19 2007 OKC079-192335- /O.EXP.KTSA.SV.W.0142.000000T0000Z-070619T2330Z/ LE FLORE OK- 625 PM CDT TUE JUN 19 2007 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LE FLORE COUNTY EXPIRES AT 630 PM CDT... A LARGE CLUSTER OF STRONG THUNDERSTORMS WAS MOVING ACROSS LE FLORE COUNTY. THE STORMS IN THE SOUTHEAST PART OF THE COUNTY HAD WEAKENED SO THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THE STORMS MOVING ACROSS LE FLORE COUNTY AND PERSONS IN THESE AREA SHOULD REMAIN ALERT IN CASE SEVERE WEATHER SUDDENLY REDEVELOPS. AT 625 PM THE STRONGEST STORMS WERE FROM NEAR SUMMERFIELD...ACROSS WISTER...TO AROUND POTEAU AND THEY WERE MOVING NORTHWEST AT 10 MPH. LAT...LON 3459 9446 3494 9444 3502 9464 3473 9471 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 2:15 PM CDT, 2 hours 57 minutes earlier.
Area forecast discussion, Jun 19, 2:15 PM CDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 215 PM CDT TUE JUN 19 2007 .DISCUSSION... WEAK SURFACE BOUNDARY LOCATED NEAR THE INTERSTATE 40 CORRIDOR EARLY THIS AFTERNOON WITH LIGHT SOUTH WINDS SOUTH OF BOUNDARY. ATMOSPHERE HAS BECOME EXTREMELY UNSTABLE ALONG BOUNDARY WITH SBCAPES IN EXCESS OF 5000 J/KG ACROSS PORTIONS OF EAST CENTRAL OKLAHOMA. LATEST GFE GRIDDED CIN CALCULATIONS INDICATE CONVECTIVE INHIBITION HAS WEAKENED NEAR THE VICINITY OF BOUNDARY OVER THE LAST FEW HOURS AND WITH CONTINUED SURFACE HEATING...ISOLATED SEVERE THUNDERSTORMS COULD DEVELOP BY LATE AFTERNOON. DEEP LAYER SHEAR REMAINS FAIRLY WEAK ACROSS THIS AREA...WITH STRONGER 0-6KM FLOW LOCATED ALONG THE OK/KS BORDER. ANY STORMS THAT DEVELOP THIS AFTERNOON WOULD LIKELY BE MORE OF THE PULSE VARIETY WITH BRIEF DAMAGING WINDS/LARGE HAIL. GIVEN LOW LEVEL FORCING REMAINS WEAK...OVERALL CONFIDENCE OF THUNDERSTORM DEVELOPMENT THIS AFTERNOON REMAINS LOW. MAIN FRONTAL BOUNDARY REMAINS NORTH OF AREA THIS AFTERNOON AND IS EXPECTED TO PUSH INTO FAR NORTHEAST OKLAHOMA/NORTHWEST ARKANSAS TONIGHT. ATMOSPHERE WILL LIKELY REMAIN UNSTABLE OVERNIGHT SO THE POTENTIAL STILL REMAINS FOR STRONG TO SEVERE MCS TO DEVELOP ACROSS WESTERN KS...PUSHING INTO EASTERN OKLAHOMA DURING THE OVERNIGHT HOURS. MODELS CONTINUE TO HAVE DIFFICULTY WITH THE MCS POTENTIAL/TIMING...WITH NAM/WRF SWEEPING CONVECTIVE LINE THROUGH AREA THIS AFTERNOON. GFS KEEPS CONVECTIVE COMPLEX WEST OF AREA THROUGH TONIGHT. WILL THEREFORE GO ABOVE BOTH MET/MAV GUIDANCE CONCERNING FIRST PERIOD POPS. REMAINDER OF FORECAST STAYED FAIRLY CLOSE TO MEX THROUGH THE EXTENDED WITH DRY FORECAST AS UPPER RIDGE BEGINS TO BUILD INTO THE SOUTHERN PLAINS. LOWERED HIGH TEMPERATURES A FEW DEGREES DAYS 3-7 COMPARED TO MEX GIVEN THE RECENT HEAVY RAINS/GREEN VEGETATION. && .PRELIMINARY POINT TEMPS/POPS... TUL 72 90 73 92 / 50 20 10 10 FSM 71 91 69 92 / 20 20 10 10 MLC 71 89 70 91 / 30 20 10 10 BVO 67 89 70 92 / 30 20 10 10 FYV 66 86 65 87 / 20 20 10 10 BYV 66 86 67 87 / 20 20 10 10 MKO 71 88 70 91 / 30 20 10 10 MIO 70 89 71 91 / 30 20 10 10 F10 70 88 70 90 / 50 20 10 10 HHW 72 90 72 92 / 20 20 10 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...10 LONG TERM....12
Hazardous weather outlook, Jun 19, 12:55 PM CDT, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1255 PM CDT TUE JUN 19 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1255 PM CDT TUE JUN 19 2007 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...MAINLY EASTERN OKLAHOMA. ONSET...MID AFTERNOON. DISCUSSION... A MOIST AND UNSTABLE ATMOSPHERE WAS IN PLACE ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS EARLY THIS AFTERNOON. CAPES WERE AROUND 3000 J/KG BUT THE CAP WAS STRONG. THE CAP MAY WEAKEN ENOUGH FOR ISOLATED TO SCATTERED THUNDERSTORMS TO FORM BY LATE AFTERNOON. THESE STORMS COULD BECOME SEVERE WITH HAIL AND DAMAGING WINDS. THESE STORMS WOULD LIKELY DIISIPATE THIS EVENING. HOWEVER...OTHER THUNDERSTORMS WILL DEVELOP OVER THE WESTERN PLAINS IN THE VICINITY OF EASTERN COLORADO AND WESTERN KANSAS. THESE STORMS MAY FORM A COMPLEX WHICH COULD TRACK SOUTHEAST INTO THE AREA LATER TONIGHT. DAMAGING WIND MAY ACCOMPANY A FEW STORMS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...NO HAZARDS. FRIDAY...NO HAZARDS. SATURDAY...NO HAZARDS. SUNDAY...NO HAZARDS. MONDAY...NO HAZARDS. EXTENDED DISCUSSION... WITH THE POSSIBLE THUNDERSTORM COMPLEX OVERNIGHT...THUNDERSTORMS WILL BE POSSSIBLE DURING THE MORNING. THERE IS ALSO A CHANCE FOR ISOLATED TO SCATTERED THUNDERSTORMS TO FORM ALONG LEFTOVER BOUNDARIES WEDNESDAY AFTERNOON AND EVENING. AFTER WEDNESDAY NIGHT...A RIDGE OF HIGH PRESSURE ALOFT WILL TAKE CONTROL OF THE WEATHER. DRY AND VERY WARM WEATHER IS EXPECTED FOR MUCH OF THE UPCOMING WEEK. EMERGENCY MANAGEMENT PLANNING STATEMENT... WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Jun 19, 5:07 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
507 PM CDT TUE JUN 19 2007
ARZ019-192245-
CRAWFORD AR-
507 PM CDT TUE JUN 19 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHWEST ARKANSAS
CENTRAL CRAWFORD
AT 507 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
WEST OF DYER...MOVING SOUTH AT 5 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CONCORD...ALMA...KIBLER...SHIBLEY...
FURRY...DYER AND RUDY.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3560 9409 3546 9409 3546 9412 3543 9416
3539 9414 3539 9433 3543 9433 3544 9435
3563 9425The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 6:06 PM CDT | Special Weather Statement | TSA | Sequoyah | 39 min |
| Jun 19, 6:15 PM CDT | Special Weather Statement | TSA | Haskell | 30 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.